# SDR FDEA201708192539

- Difficulty date: August 19, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 72,198 hours, 24,075 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Doubler
- Part number: NCG6019503
- Part serial: 98291
- Condition: Torn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT RUDDER RT SIDE, TOP STATIC DISCHARGER WRAP AROUND BASE DOUBLER TORN. REPLACED TORN DOUBLER PER SRM 55-00-01 VOL 1 FIG 3 SHEET 2 PAGE 9 AND DRAWING AMC 7176.
